Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can urethral discharge, abdominal pain and frequent urination be signs of urinary tract infection?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5793 Questions
Doctor, I had whitish urethral discharge, when tested for Herpes, chlamydia n HIV all were negative. They prescribed antibiotic tablets which I had only for few days, as I had abdominal pain side effects I could not continue. Now again im getting very less discharge, accompanied by lower abdomimal pain, sacroiilitis pain, frequent urination. Will it be urinary tract infection if not an STD??? Im really worried, try to help me out
Posted Wed, 19 Feb 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 20 minutes later
Brief Answer: antibiotic is must Detailed Answer: Hello Your symptoms suggest urinary tract infection. Urinary tract infection may or may not be associated with STD. Response to antibiotic again supports the diagnosis. Antibiotics cause gastric upset but it's important to take the full course for complete cure. In your case the antibiotic may be changed. I would like to know which antibiotic has been prescribed to you. If possible I will suggest you a better alternative. Thank you
Above answer was peer-reviewed by
Follow-up: Can urethral discharge, abdominal pain and frequent urination be signs of urinary tract infection? 27 hours later
Thank You Doctor, I was prescribed deoxycycline, Rantac-150 which i had only for 3 days. My problem now is, have pressure, pain in my lower abdomen, frequent back pain, frequent urination, urine is yellowish, discharge is low or not at all, at times. My doubt is will this infection would have spread to Bladder or Kidneys?? Is it curable??? How long should i take anti biotics??? Im much worried of the side effects too. Should i go for homeo treatment instead??? Sorry for lot of ques, Im confused and worried, kindly help me Added Ques: though my tests are negative is there any chances of getting STDs even now?? Will it be non-gonococcial STD???
Answered by Dr. Rahul Kumar 11 hours later
Brief Answer: cefalosporins Detailed Answer: Hello Your symptoms suggest that you have developed a severe urinary tract infection. I am not sure if oral doxycycline would help you. I usually give injectable cefalosporins to my patients. Please meet a doctor and discuss regarding this. Yes it can be gonorrhea. Gram stain of discharge could be done to rule out gonorrhea. I would suggest you to go for antibiotic therapy rather than homeopathy. Don't worry the antibiotic course will be for 14 days. Early and adequate treatment will prevent further complications like bladder involvement. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor